Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Determination of the ordinary and modular ternary linear groups


Author: Howard H. Mitchell
Journal: Trans. Amer. Math. Soc. 12 (1911), 207-242
MSC: Primary 20G15
MathSciNet review: 1500887
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G15

Retrieve articles in all journals with MSC: 20G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1911-1500887-3
PII: S 0002-9947(1911)1500887-3
Article copyright: © Copyright 1911 American Mathematical Society